Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The solution of singular equations, I. Linear equations in Hilbert space

Thomas I. Seidman

Vol. 61 (1975), No. 2, 513–520
Abstract

The theorem on which this paper is based is an easy generalization of the fact that the nullspace of an operator is the orthocomplement of (the closure of) the range of its adjoint. Its significance, here, is the observation that this may be applied to give a computationally feasible algorithm for the problem of the title.

Mathematical Subject Classification 2000
Primary: 65J05
Secondary: 47A50
Milestones
Received: 17 April 1975
Published: 1 December 1975
Authors
Thomas I. Seidman